# SDR 2007UALA02974

- Difficulty date: August 2, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Aircraft time: 59,254 hours, 34,690 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR INDICATION FAULT.  FOUND SHORTED WIRING IN THE INDICATION SYSTEM.   FOUND UPPER LOCK SENSOR RED WIRE SHORTED- REPLACED BOTH UP LOCK AND DOWN LOCK INDICATION SENSORS.  SWUNG GEAR- ALL INDICATIONS NORMAL.
